Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:46 PM
Ellen
Guest
 
Posts: n/a
Default Factive

My husband was prescribed Factive 3 days ago for severe bronchitis. He has been complaining of a rash that burns and itches over his body. We just found this website today talking about the frequency of this occurance. So far nothing has really helped to relieve the symptoms. He also passed out the morning after he began taking the drug.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
factive Unregistered Factive 0 05-12-2008 06:46 PM
FACTIVE Joy Factive 0 05-12-2008 06:44 PM
Do NOT take Factive Susan Factive 0 05-09-2008 01:47 PM
FACTIVE- NEVER AGAIN! Jess Factive 0 11-21-2007 05:02 PM
Factive Pam Factive 0 09-12-2007 02:32 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:20 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.